# SDR FDEA201706231752

- Difficulty date: June 23, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 53,966 hours, 23,646 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 740120C
- Part serial: 1059
- Condition: Failed
- Location: Nr 1
- Part time: 10,593 hours, 6,059 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO BOTH GENERATORS 1 & 2 FAULTED.  BITE CHECKED GPCU AND FOUND THE NR 1 AND 2 GCU FAILED.  R & R THE GPCU IAW AMM 24-41-11-04, PERFORMED OPERATIONAL TEST IAW AMM 24-41-00-05, TESTED NORMAL.  R & R THE NR 1 GCU IAW AMM 24-22-12-04,  PERFORMED AN OPERATIONAL TEST OF THE GCU IAW AMM 24-41-00-05,  TESTED NORMAL.
